# SDR SWAA2016060652480

- Difficulty date: April 27, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WING SKIN CRACKED ABOVE RSS 239.  REPAIRED SKIN IAW EA.
